i-Convexity of Manifolds with Real Projective Structures

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 601
  • Download : 347
DC FieldValueLanguage
dc.contributor.authorChoi, Suhyoung-
dc.date.accessioned2008-10-10T05:12:30Z-
dc.date.available2008-10-10T05:12:30Z-
dc.date.issued1994-10-
dc.identifier.citationProceedings of the American Mathematical Society, v.122, no.2, pp.545-548en
dc.identifier.issn0002-9939-
dc.identifier.urihttp://www.jstor.org/stable/2161047-
dc.identifier.urihttp://hdl.handle.net/10203/7625-
dc.description.sponsorshipThe author gratefully acknowledges partial support from TGRC-KOSEF.en
dc.language.isoen_USen
dc.publisherAmerican Mathematical Societyen
dc.titlei-Convexity of Manifolds with Real Projective Structuresen
dc.typeArticleen

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0